# SDR MASA200500391

- Difficulty date: May 24, 2005
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 15,902 hours, 11,995 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6373 PHX TO YUM - THE CREW RETURNED TO THE GATE FOR NO OIL PRESSURE ON START UP OF THE NR 1 ENGINE.  MAINTENANCE FOUND CURCUIT BREAKER POPPED.  RESET THE CIRCUIT BREAKER AND PERFORMED AN ENGINE START.  OPS CHECKED GOOD AND NO FURTHER DEFECTS WERE NOTED.
